On minimal generic submanifolds immersed in $S^{2m+1}$

Tom 90 / 2001

Masahiro Kon Colloquium Mathematicum 90 (2001), 299-304 MSC: Primary 53B25, 53C25, 53C40. DOI: 10.4064/cm90-2-10

Streszczenie

We give a pinching theorem for a compact minimal generic submanifold with flat normal connection immersed in an odd-dimensional sphere with standard Sasakian structure.

Autorzy

  • Masahiro KonDepartment of Mathematics
    Faculty of Education
    Hirosaki University
    Hirosaki, 036-8560 Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek